# SDR ASAA2016020115233

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 34,080 hours, 10,538 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Out Of Tolerance
- Location: Fuel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELERS STOPPED FUELING WHEN FUEL TANK INDICATORS EXCEEDED TOLERANCES.  ACFT GROUNDED. REF FIM 28-41, TASK 801. PERFORMED FQIS BITE.  REACCOMPLISHED BITE TEST AND BITE TEST PASSED.  REF AMM 28-41-00-720-801, PERFORMED FUEL QTY COMPARISON CHECK, COMPARISON CHECK IS WITHIN LIMITS REF AMM 28-21-00-700-801.  PERFORMED SHUTOFF VALVE TEST, ALL SHUTOFF VALVES OPERATE NORMAL.  GROUND VERIFICATION WAS SUCCESSFUL.
